Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BPB2-0006-0083

Czasopismo

Computer Assisted Mechanics and Engineering Sciences

Tytuł artykułu

New integral equation approach to solution of diffusion equation

Autorzy Sladek, V.  Sladek, J.  Keer van, R. 
Treść / Zawartość http://cames.ippt.gov.pl/
Warianty tytułu
Konferencja 8th International Conference on Numerical Methods in Continuum Mechanics (September 19-24, 2000 ; Liptovsky Ján, Low Tatras ; Slovakia)
Języki publikacji EN
Abstrakty
EN The paper concerns the theoretical derivation of a new formulation for solution of the initial-boundary value problems for the diffusion equation. The global and local integral equations are derived by using the fundamental solution for the Laplace differential operator. Assuming certain approximations with respect to spatial variable, we obtain a set of the ordinary differential equations (ODE) with continuous time variable. Standard methods for the time integration can be applied to these ODEs. Besides a review of the one step theta-method we propose a new integral equation method for solution of a set of linear ODEs. The paper deals also with the numerical implementation of the global and local integral equations yielding the ODEs.
Słowa kluczowe
PL równanie całkowe   równanie dyfuzji  
EN integral equation   diffusion equation  
Wydawca Instytut Podstawowych Problemów Techniki PAN
Czasopismo Computer Assisted Mechanics and Engineering Sciences
Rocznik 2002
Tom Vol. 9, No. 4
Strony 556--572
Opis fizyczny Bibliogr. 7 poz., tab.
Twórcy
autor Sladek, V.
autor Sladek, J.
autor Keer van, R.
  • Slovak Academy of Sciences, Institute of Construction and Architecture, 842 20 Bratislava, Slovak Republic
Bibliografia
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BPB2-0006-0083
Identyfikatory